Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A remark on coincidence theorems


Authors: E. Tarafdar and Xian-Zhi Yuan
Journal: Proc. Amer. Math. Soc. 122 (1994), 957-959
MSC: Primary 47H10; Secondary 47H04
MathSciNet review: 1260181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a different approach, we prove a general coincidence theorem of multivalued mappings which have contractible values in non-convex setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H04

Retrieve articles in all journals with MSC: 47H10, 47H04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1260181-4
PII: S 0002-9939(1994)1260181-4
Keywords: Contractible, coincidence theorem, upper semicontinuous
Article copyright: © Copyright 1994 American Mathematical Society